MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, GERMAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, GERMAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-61
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during daily inspection, cs300 intra-aortic balloon pump (iabp) required optics sensor calibration.There was no patient involvement.
 
Additional Manufacturer Narrative
Updated fields: b4, b5, g3, g6, h2, h6(health effect ¿ clinical code, health effect ¿ impact codes), h11.
 
Event or Problem Description
It was reported during tratament that cs300 intra-aortic balloon pump (iabp) required optics sensor calibration.
 
Additional Manufacturer Narrative
Updated field: b4, d9, g3, g6, h2, h3, h6 (health effect ¿ clinical code, type of investigation, investigation findings, health effect ¿ impact codes, investigation conclusions), h11.A getinge field service engineer (fse) stated there isn't any problem with the unit.Fse informed the customer the procedure to calibrate the iabp optical sensor.The iabp works normal.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated field: b4, g3, g6, h2, h11.Corrected fields: h6 (health effect ¿ clinical code, health effect ¿ impact codes).
 
Event or Problem Description
N/a.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, GERMAN, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key21292379
Report Number2249723-2025-0000492
Device Sequence Number15397421
Product Code DSP
UDI-Device Identifier10607567108278
UDI-Public(01)10607567108278
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-61
Device Catalogue Number0998-00-3023-61
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer04/14/2025
05/09/2025
05/19/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date05/08/2025
05/14/2025
05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2010
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown